# SDR EISA20010004

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Stiffener
- Part number: 1U1095
- Condition: Cracked
- Location: Slat
- Component: Slat, Boeing
- Component part number: G11331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND CRACK AT NR 2 SLAT ACTUATOR STIFFENER.  REMOVED CRACKED STIFFENER, FABRICATED STIFFENER, DOUBLER AND FILLER, ALODINED, PRIMED AND INSTALLED IAW SRM 51-30-2, 51-10-2, SB 57-0130, BSOPM 20-42-02.
